# SDR FDEA201905171089

- Difficulty date: May 17, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 58,429 hours, 27,207 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237201002800
- Part serial: UH1346
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER SKIN AT THE BOTH SIDE OF ACTUATOR ATTACH LUG FITTING CRACKED COMPLIED WITH EA # 6-5230-T0346774 P1, EA TITLE: DOORS - CARGO DOOR/HYD SYS - FWD CARGO DOOR INNER SKIN CRACKED AT FR22A. REPAIRED THE FWD CARGO DOOR INNER SKIN AT THE BOTH SIDE OF ACTUATOR ATTACH LUG FITTING. MAJOR REPAIR IAW GMM6-2-100.
